If you have used Vesicare (solifenacin succinate) and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Vesicare, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.
Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.
2 Replies to “Does Vesicare (solifenacin succinate) cause or cure acne? Vesicare reviews.”
About 2 months ago I started to take Vesicare 10mg after using Dextrol lx and Oxybutinin. Vesicare works much better than other bladder medication. Unfortunately my acne has resurfaced now and I believe it is because of Vesicare. I get a bunch of small little zits on my forehead. I started to get them about the same time I started to use Vesicare. I also have blurry vision, dry mouth, and constipation from the drug.
I have been on Vesicare for about a week now, and I’ve been experiencing breakouts since the second or third day. I had the same problem on Oxybutinin, except it was more severe.